← Return to Pristiq withdrawal - sick with headaches, body aches, nausea, sweating

Discussion
Comment receiving replies
@hcopeland75

I am starting the process myself. I have been on 50mg of Pristiq for over 2 years. This week I am taking one 50mg every other day. How are you tapering off? I know some people have worse withdrawal symptoms than others. You might want to see a doctor.

Jump to this post


Replies to "I am starting the process myself. I have been on 50mg of Pristiq for over 2..."

Ok I found out that I had an upper respiratory viral infection. Thank God. I am tapering off by taking 1 pill every other day for 2 weeks, then 1 pill every 2 days for 2 weeks, right now I am on every 3rd day and will do that for 2,weeks. Once I do every 4 days for 2 weeks hopefully that will be it. I know you cannot do it cold turkey. After finding out that my symptoms were not related to the Prestiq withdrawal I was relieved. But it is a long process……

  Request Appointment